Reply to comment on ``Consistency of normal-distribution-based pseudo maximum likelihood estimates when data are missing at random'' (2010V64 p263-267) (Pkg: 69-69)

Yuan, Ke-Hai, Bentler, Peter M. . The American Statistician 2010. 65 (1) :69-69

Locate this article in:

Bibtex

@article{CIS-254362,
  Author = {Yuan, Ke-Hai and Bentler, Peter M.},
  Title = {Reply to comment on ``Consistency of normal-distribution-based pseudo maximum likelihood estimates when data are missing at random'' (2010V64 p263-267) (Pkg: 69-69)},
  Journal = {The American Statistician},
  Volume = {65},
  Number = {1},
  Year = {2010},
  Pages = {69--69},
  Keywords = {}
}

Similar articles